An Example Related to the Sidon Property for $m$-Dependent Systems
Matematičeskie zametki, Tome 89 (2011) no. 3, pp. 350-354
Cet article a éte moissonné depuis la source Math-Net.Ru
We establish a sufficient condition for an $m$-dependent system to be a Sidon system. It is proved that this condition cannot be strengthened for any natural $m$. The proof is based on the consistency of a certain system of quadratic equations over the field $\mathbb{R}$.
Keywords:
$m$-dependent system, Sidon property, Sidon system, quadratic equation, random variable, Rademacher system.
Mots-clés : Laurent polynomial
Mots-clés : Laurent polynomial
@article{MZM_2011_89_3_a3,
author = {V. F. Gaposhkin and Yu. S. Semenov},
title = {An {Example} {Related} to the {Sidon} {Property} for $m${-Dependent} {Systems}},
journal = {Matemati\v{c}eskie zametki},
pages = {350--354},
year = {2011},
volume = {89},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_2011_89_3_a3/}
}
V. F. Gaposhkin; Yu. S. Semenov. An Example Related to the Sidon Property for $m$-Dependent Systems. Matematičeskie zametki, Tome 89 (2011) no. 3, pp. 350-354. http://geodesic.mathdoc.fr/item/MZM_2011_89_3_a3/